# SDR CA121210006

- Difficulty date: December 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 55,323 hours
- Engine: Pwa JT8D15
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 65178234
- Condition: Separated
- Location: Valve
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DISPATCH WAS NOTIFIED BY CREW THAT DURING TAXI FOR TAKEOFF, THE, A-SYSTEM HYDRAULIC PRESSURE WAS DROPPING AND THE QTY HAD DROPPED TO ZERO.   THE CREW REQUESTED A TOW TO RETURN THE ACFT TO THE RAMP, NO NOSE WHEEL STEERING AVAILABLE.  MAINTENANCE TOWED THE ACFT TO THE RAMP.  UPON ARRIVAL AT THE RAMP, MAINTENANCE REPORTED A MIST OF HYDRAULIC FLUID IN THE AFT AIRSTAIR AREA WHEN THE STAIRS WERE LOWERED.  THE SOURCE OF THE LEAK WAS DETERMINED TO BE THE LOWER RUDDER MODULAR UNIT SHUTOFF.  UPON INSPECTION, THE SPOOL VALVE HOUSING WAS BLOWN OFF THE MAIN BODY ASSY, SUSPECT POSSIBLE INTERNAL OVER PRESSURIZATION.  ROUTING TO O/H SHOP FOR INVESTIGATION.
